# SDR ASOA2014091611219

- Difficulty date: August 16, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 25,028 hours, 17,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND CENTER CAP ANGLE CORRODED.  REMOVED CAP ANGLE IAW SRM 51-41-02-001-001-A01.  DRILLED UP NEW CAP ANGLE IAW SRM 51-40-11-001-A01.  INSTALLED UPPER CAP ANGLE IAW SRM 51-42-02-001-001.  COMPLIED WITH ADJUSTMENT PASSENGER DOOR PROXIMITY SENSOR PX25 IAW AMM 52-70-04-820-802A-02.
